Illinois Journal of Mathematics

On $n$-widths of classes of holomorphic functions with reproducing kernels

Stephen D. Fisher and Michael Stessin

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 589-615.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060994

Digital Object Identifier
doi:10.1215/ijm/1256060994

Mathematical Reviews number (MathSciNet)
MR1283010

Zentralblatt MATH identifier
0809.41023

Subjects
Primary: 41A46: Approximation by arbitrary nonlinear expressions; widths and entropy
Secondary: 30C40: Kernel functions and applications 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)

Citation

Fisher, Stephen D.; Stessin, Michael. On $n$-widths of classes of holomorphic functions with reproducing kernels. Illinois J. Math. 38 (1994), no. 4, 589--615. doi:10.1215/ijm/1256060994. https://projecteuclid.org/euclid.ijm/1256060994


Export citation